MathSciNet Relay Station
MathSciNet bibliographic data
MR1866354 37B10 (11B39)
Puri, Yash; Ward, Thomas A dynamical property unique to the Lucas sequence. Fibonacci Quart. 39 (2001), no. 5, 398–402.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement